# SDR Q2SA202002065426

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 47,016 hours, 26,754 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Flap / Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED. ON APPROACH, FLAPS EXTENDED TO 5 DEGREES BUT NOT BEYOND.  ALTERNATE FLAP IS GOOD TO 15 DEGREES. CREW DECLARED EMERGENCY. REMOVED AND REPLACED FLAP SLAT ELECTRONICS UNIT IAW B737-800 AMM 27-51-01. OPS CHECK GOOD AT THIS TIME. A/C OK FOR SERVICE.
